# SDR KC8A20190711003

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N226CK
- Make and model: Amd FALCON20
- Aircraft serial: 226
- Aircraft time: 33,753 hours, 27,501 cycles
- Engine: Ge CF7002D2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME33
- Condition: Cracked
- Location: Fuselage
- Part time: 33,753 hours, 27,501 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EDDY CURRENT INSPECTION REQUIRED PER FAA AD 2017-10-01, CRACKS WHERE FOUND IN THE BENDS BETWEEN THE VERTICAL FRAME AND FRAME FLANGE ON THE LEFT AND RIGHT SIDES OF FRAME 33. BOTH CRACKS ARE LOCATED BETWEEN STRINGERS 5L AND 6L AND STRINGERS 5R AND 6R. CRACKS TO BE REPAIRED PER ENGINEERING WITH DOA APPROVAL.
